# SDR DALA2016102007397

- Difficulty date: October 19, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER PAN ON FWD EDGE BTW BEAM 2 AND 3 AT FWD SERVICE DOOR INNER STRUCTURE.  REPAIR DOUBLER WERE REPLACED PER ERA 487761-14 REV A.
